# SDR SIMA20120820009

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 24,377 hours, 20,389 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, NOTICED A STRONG ODOR IN COCKPIT WHILE APU BLEED WAS RUNNING.  AIRCRAFT REMOVED FROM SERVICE.  RAN APU IAW AMM 49-13-00.  SUPPLIED APU BLEED AND FOUND NO ODOR NOTED.  OPS CHECKED GOOD.  FOUND APU OIL OVER SERVICED REF NRWC NR 842-DFW-00901.  THE AIRCRAFT WAS RETURNED TO SERVICE.
